# SDR UALA2011042201955

- Difficulty date: April 22, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 65,695 hours, 24,199 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING HAS SECTION INOP JUST AFT OF ROW 6 TO MID LAV APPROX 27 INCHES INOP.  JUST AFT OF ROW 6 TO MID LAV APPROX 27 INCHES INOP.  REPLACED EEL LIGHT ASSY, OPS CHK NORMAL.
